U.S. doctors online nowAsk doctors free
Minneapolis, MN
A 23-year-old female asked:

I have a copper iud (for 1.5 years) and i seem to be spotting all of the time. is this normal? will it stop?

1 doctor answer3 doctors weighed in
Dr. Parul Krishnamurthy
Obstetrics and Gynecology 34 years experience
Side effect: This is probably an IUD side effect, difficult to say when it might stop, since you have not had it for quite a while already.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 31, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.